New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2003
Total Posts : 54
   Posted 4/7/2007 10:02 PM (GMT -6)   
hey there, my dr. put me on Celexa. yesterday i took 10 mg, and today i started to take 20 mg as he prescribed, today i felll like i have the stomach flu, direah (bad), SORE aching stomcah, just dont feel good at all. is this a side effect?, or do i just have the stomach flu?. thanks

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 4/9/2007 9:45 AM (GMT -6)   
Hi there
I dont know if you are looking for the anxiety/panic forum or you are dealing with AD and other issues
I know that some ppl do complain of having same probs as you when first starting a med like this it takes a bit to get into your system give it a chance
Hope you feel better

    Contribute today to support Healing Well Forums...Donate @
 **When you Feel Anothers Pain ....You Are Humbled**
Co Mod... Crohns        
Co Mod..Anxiety /Panic 
Moderator ...Alzheimers

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 4:39 PM (GMT -6)
There are a total of 2,710,249 posts in 298,876 threads.
View Active Threads

Who's Online
This forum has 153426 registered members. Please welcome our newest member, Dantheman1983.
322 Guest(s), 15 Registered Member(s) are currently online.  Details
sherbear46, XxdavexX, TatianaC7, grdner, lucynethel (OR Just Mike), dacarte3, Wilderness, Scaredy Cat, Girlie, morningills, Joseph W, Paxton, gumby44, exqualls, NotQuiteAntonio

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer